# SDR NACA201502260031

- Difficulty date: February 26, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 72,772 hours, 56,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 747
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELTFRAME DAMAGED AT BS 747 BETWEEN STR 16R-STR 17R.  PHYSICAL DAMAGE NOTED TO BELT FRAME INBD CHORD AT BS 747, STR 16-17R.  REPAIRED & INSTALLED IAW SRM 51-30-02. 8110-3, DWG R23093.1-053-011-001, REV NC, DER REPAIR.  REF MCO 3008, WO 1354926.
